MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD

BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD
Model Number 384075
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Livanova provided the following information: it was reported that there is noise on this lead.During routine testing it was found that the rv lead is broken.The patient does a lot of weight lifting and the physician thinks that may have contributed to the fracture.Artifacts were seen on the electrograms.
 
Additional Manufacturer Narrative
Lead was explanted on (b)(6) 2020.Upon receipt, the lead under complaint was found cut approx.10cm distal to the is-1 connector pin into 2 segments.Only the proximal fragment was received for analysis.The returned lead fragment was visually and electrically analysed.The visual inspection revealed that the insulation was, apart from the present cut, free of breaches.During the electrical analysis, the dc resistances of the received conductor fragment were measured.No peculiarities were found.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported clinical observation.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
VOLTA 1CR 65 US
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9838904
Report Number1028232-2020-01269
Device Sequence Number2886732
Product Code NVY
UDI-Device Identifier04035479143374
UDI-Public04035479143374
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number384075
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2020
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;